# SDR DL72W981382

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65162317
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR UPPER CHORD WAS FOUND WITH A CRACK IN THE FORWARD FLANGE AT A FASTENER HOLE AT APPROX WL340.  REPAIRED PER ERA 331817-14.
